# SDR AALA202306211486

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737823
- Aircraft serial: 29516
- Aircraft time: 63,198 hours, 26,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ASSEMBLY IN SEAT 23 ABC DETACHED FROM SEAT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
